# SDR SWAA2024012639334

- Difficulty date: January 9, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LOWER SKIN - .5' CRACK FOUND 10' FROM FWD EDGE AT STA 193.90<[01] ACCOMPLISHED REPAIR PER SRM 55-10-01-2R-11 REPAIR 11;[02] VERIFIED CARD COMPLETE. VERIFIED MEASUREMENT TABLE.
